MathSciNet Relay Station
MathSciNet bibliographic data
MR2320682 14C05 (14D20 14H10 14N35)
Vakil, Ravi; Zinger, Aleksey A natural smooth compactification of the space of elliptic curves in projective space. Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 53–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement